# SDR SIMA20250125005

- Difficulty date: January 25, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N766JM
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000305
- Aircraft time: 24,582 hours, 21,721 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067861005
- Condition: Corroded
- Location: Zone 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SS1 53-23-005: RH CENTER SEAT TRACK CORRODED BETWEEN FR19-20 (LEVEL 2 CORROSION) ACCOMPLISHED REPAIR I/A/W EMB170 SRM 53-00-10/RE02
